Optimal control for 2-D nonlinear control systems

Tom 29 / 2002

Barbara Bily Applicationes Mathematicae 29 (2002), 239-249 MSC: Primary 93B05. DOI: 10.4064/am29-2-8

Streszczenie

Necessary conditions for some optimal control problem for a nonlinear 2-D system are considered. These conditions can be obtained in the form of a quasimaximum principle.

Autorzy

  • Barbara BilyInstitute of Mathematics
    Silesian Technical University
    Kaszubska 23
    44-100 Gliwice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek